Alert archive / Washington / Snow Advisories in 2007
Snow Advisory 13, NWS Spokane, WA
NWS Spokane, WA issued this snow advisory at Feb 25, 2007, 10:01 AM PST for Douglas County, Okanogan County, Washington. It took effect at Feb 25, 2007, 1:00 PM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2007, 10:01 AM PST (18:01 UTC)
- In effect from
- Feb 25, 2007, 1:00 PM PST
- Expired
- Feb 26, 2007, 2:54 AM PST
- In force
- 14 hr
- Issued by
- NWS Spokane, WA
Counties Douglas County, WA, Okanogan County, WA
The radar
The Spokane radar (KOTX), 164 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 6.0 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KOTX 251801 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1001 AM PST SUN FEB 25 2007 IDZ004-251915- /O.CAN.KOTX.SN.Y.0012.000000T0000Z-070225T2000Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN 1001 AM PST SUN FEB 25 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE SNOW ADVISORY. EXPECT A SHORT BREAK IN THE SNOWFALL THE REST OF TODAY BEFORE ANOTHER ROUND OF SNOW SHOWERS MOVES INTO THE REGION TONIGHT. ADDITIONAL ACCUMULATIONS WILL BE LIKELY WITH TONIGHTS ROUND OF SNOW. SNOW HIGHLIGHTS WILL BE POSSIBLE FOR THIS NEXT ROUND OF SNOW AND...IF NEEDED...WILL BE ISSUED BY THIS AFTERNOON. $$ WAZ037-252100- /O.EXT.KOTX.HS.W.0005.000000T0000Z-070225T2100Z/ NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS 1001 AM PST SUN FEB 25 2007 ...HEAVY SNOW WARNING NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... THE HEAVY SNOW WARNING IS NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. EXPECT THE HEAVY SNOW THREAT TO STEADILY WIND DOWN TODAY...AND CONFINED TO TOWNS NORTH OF A LINE FROM USK TO COLVILLE. MOTORISTS SHOULD PREPARE FOR HAZARDOUS DRIVING CONDITIONS ON HIGHWAY 395 FROM DEER PARK TO KETTLE FALLS...AS WELL AS HIGHWAY 25 FROM FRUITLAND TO KETTLE FALLS. STORM TOTALS FROM LAST NIGHT THROUGH TODAY WILL BE IN THE 4 TO 6 INCH RANGE. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ WAZ042-260215- /O.NEW.KOTX.SN.Y.0013.070225T2100Z-070226T1200Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 1001 AM PST SUN FEB 25 2007 ...SNOW ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST MONDAY. EXPECT SNOW TO INCREASE TODAY...AND CONTINUE THROUGH TONIGHT WITH AN ADDITIONAL 4 TO 7 INCHES OF ACCUMULATIONS BY 4 AM MONDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WAZ043-260215- /O.NEW.KOTX.SN.Y.0013.070225T2100Z-070226T1200Z/ OKANOGAN VALLEY- INCLUDING THE CITIES OF...OMAK...OKANOGAN...BREWSTER... BRIDGEPORT...OROVILLE 1001 AM PST SUN FEB 25 2007 ...SNOW ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST MONDAY. EXPECT SNOW TO INCREASE TODAY...AND CONTINUE THROUGH TONIGHT WITH AN ADDITIONAL 2 TO 3 INCHES OF ACCUMULATIONS BY 4 AM MONDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WAZ041-044-260215- /O.EXB.KOTX.SN.Y.0012.070225T1801Z-070226T0600Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD 1001 AM PST SUN FEB 25 2007 ...SNOW ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. EXPECT SNOW TO INCREASE TODAY...AND CONTINUE THROUGH TONIGHT WITH AN ADDITIONAL 2 TO 3 INCHES OF ACCUMULATIONS BY 10 PM TONIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED TRAVEL CONDITIONS OVER LESSER TRAVELED ROADS AND THOSE ABOVE 2000 FEET. $$ IDZ001-252100- /O.EXT.KOTX.SN.Y.0012.000000T0000Z-070225T2100Z/ NORTHERN PANHANDLE- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER 1001 AM PST SUN FEB 25 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. EXPECT THE HEAVY SNOW THREAT TO STEADILY WIND DOWN TODAY...AND CONFINED TO TOWNS NORTH OF A LINE FROM COOLIN TO ELMIRA. MOTORISTS SHOULD PREPARE FOR HAZARDOUS DRIVING CONDITIONS ON HIGHWAY 95 FROM SANDPOINT TO PORTHILL. EXPECT TOTAL SNOWFALLS OF 2 TO 5 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED TRAVEL CONDITIONS OVER LESSER TRAVELED ROADS AND THOSE ABOVE 2000 FEET. $$
4 follow-up statements
000 WWUS46 KOTX 252053 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1253 PM PST SUN FEB 25 2007 WAZ037-252200- /O.CAN.KOTX.HS.W.0005.000000T0000Z-070225T2100Z/ NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS 1253 PM PST SUN FEB 25 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE HEAVY SNOW WARNING. ANOTHER ROUND OF SNOW SHOWERS CAN BE EXPECTED LATER TODAY AND TONIGHT...THOUGH WIDESPREAD HEAVY SNOWS ARE NOT ANTICIPATED AT THIS TIME. $$ IDZ001-252200- /O.CAN.KOTX.SN.Y.0012.000000T0000Z-070225T2100Z/ NORTHERN PANHANDLE- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER 1253 PM PST SUN FEB 25 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE SNOW ADVISORY. ANOTHER ROUND OF SNOW SHOWERS CAN BE EXPECTED LATER TODAY AND TONIGHT...THOUGH WIDESPREAD HEAVY SNOWS ARE NOT ANTICIPATED AT THIS TIME. $$ WAZ041-044-260500- /O.CON.KOTX.SN.Y.0012.000000T0000Z-070226T0600Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD 1253 PM PST SUN FEB 25 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. EXPECT SNOW TO INCREASE TODAY...AND CONTINUE WITH ANOTHER WAVE TONIGHT. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED ABOVE 2000 FEET. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED TRAVEL CONDITIONS OVER LESSER TRAVELED ROADS AND THOSE ABOVE 2000 FEET. $$ WAZ042-260500- /O.CON.KOTX.SN.Y.0013.070225T2100Z-070226T1200Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 1253 PM PST SUN FEB 25 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. EXPECT SNOW TO INCREASE TODAY...AND CONTINUE THROUGH TONIGHT WITH AN ADDITIONAL 4 TO 7 INCHES OF ACCUMULATIONS BY 4 AM MONDAY MORNING. THE HEAVIEST ACCUMULATIONS WILL BE CONFINED TO ELEVATIONS 2000 FEET AND ABOVE. BELOW 2000 FEET...2 TO 3 INCHES CAN BE EXPECTED THROUGH TONIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WAZ043-260500- /O.CON.KOTX.SN.Y.0013.070225T2100Z-070226T1200Z/ OKANOGAN VALLEY- INCLUDING THE CITIES OF...OMAK...OKANOGAN...BREWSTER... BRIDGEPORT...OROVILLE 1253 PM PST SUN FEB 25 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. EXPECT SNOW TO INCREASE TODAY...AND CONTINUE THROUGH TONIGHT WITH AN ADDITIONAL 2 TO 3 INCHES OF ACCUMULATIONS BY 4 AM MONDAY MORNING. THE HEAVIEST ACCUMULATIONS WILL BE CONFINED TO ELEVATIONS 1500 FEET AND ABOVE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 252251 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 251 PM PST SUN FEB 25 2007 WAZ041-044-260600- /O.CON.KOTX.SN.Y.0012.000000T0000Z-070226T0600Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD 251 PM PST SUN FEB 25 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SNOW SHOWERS LATE THIS AFTERNOON AND EARLY IN THE EVENING WILL PRODUCE ACCUMULATIONS OF 1 TO 3 INCHES OF SNOW FOR TOWNS ABOVE 2000 FEET. THIS WILL LIMIT THE BEST CHANCE OF SEEING SIGNIFICANT ACCUMULATIONS TO THE HIGHEST ELEVATIONS AROUND WENATCHEE AS WELL AS THE WATERVILLE PLATEAU. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED TRAVEL CONDITIONS OVER LESSER TRAVELED ROADS AND THOSE ABOVE 2000 FEET. $$ WAZ042-260700- /O.CON.KOTX.SN.Y.0013.000000T0000Z-070226T1200Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 251 PM PST SUN FEB 25 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT WITH AN ADDITIONAL 4 TO 7 INCHES OF ACCUMULATIONS BY 4 AM MONDAY MORNING ABOVE 2500 FEET. BELOW 2500 FEET...2 TO 3 INCHES CAN BE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WAZ043-260700- /O.CON.KOTX.SN.Y.0013.000000T0000Z-070226T1200Z/ OKANOGAN VALLEY- INCLUDING THE CITIES OF...OMAK...OKANOGAN...BREWSTER... BRIDGEPORT...OROVILLE 251 PM PST SUN FEB 25 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT WITH 1 TO 3 INCHES OF ACCUMULATIONS BY 4 AM MONDAY MORNING ABOVE 2000 FEET. BELOW 2000 FEET...WHICH INCLUDES OMAK...EXPECT AROUND AN INCH OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 260542 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 942 PM PST SUN FEB 25 2007 WAZ041-044-260645- /O.EXP.KOTX.SN.Y.0012.000000T0000Z-070226T0600Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD 942 PM PST SUN FEB 25 2007 ...SNOW ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... THE SNOW ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. RAIN AND SNOW SHOWERS REMAIN IN THE AREA AND MAY ALLOW FOR FURTHER ACCUMULATION OF AN INCH OR TWO ON THE HIGHEST ELEVATIONS ABOVE 2000 FEET...BUT THE SPOTTY NATURE OF THE SHOWER ACTIVITY MAKES IT DIFFICULT TO PINPOINT WHERE. SINCE THE POTENTIAL FOR FURTHER ACCUMULATION IS NOT WIDESPREAD THE ADVISORY IS BEING ALLOWED TO EXPIRE. $$ WAZ042-261200- /O.CON.KOTX.SN.Y.0013.000000T0000Z-070226T1200Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 942 PM PST SUN FEB 25 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. SNOW SHOWERS WILL CONTINUE OVERNIGHT WITH AN ADDITIONAL 4 TO 7 INCHES OF ACCUMULATIONS BY 4 AM MONDAY MORNING ABOVE 2500 FEET. BELOW 2500 FEET...2 TO 3 INCHES CAN BE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WAZ043-261200- /O.CON.KOTX.SN.Y.0013.000000T0000Z-070226T1200Z/ OKANOGAN VALLEY- INCLUDING THE CITIES OF...OMAK...OKANOGAN...BREWSTER... BRIDGEPORT...OROVILLE 942 PM PST SUN FEB 25 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. SNOW SHOWERS WILL CONTINUE OVERNIGHT WITH 1 TO 3 INCHES OF ACCUMULATIONS BY 4 AM MONDAY MORNING ABOVE 2000 FEET. BELOW 2000 FEET...WHICH INCLUDES OMAK...EXPECT AROUND AN INCH OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 261054 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 254 AM PST MON FEB 26 2007 ...THREAT FOR SIGNIFICANT SNOWFALL HAS DECREASED... WAZ042-043-261200- /O.CAN.KOTX.SN.Y.0013.000000T0000Z-070226T1200Z/ EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP... WINTHROP...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE 254 AM PST MON FEB 26 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE SNOW ADVISORY FOR THE OKANOGAN VALLEY AND THE EAST SLOPES OF THE NORTHERN CASCADES. ADDITIONAL SNOW SHOWERS ARE LIKELY TODAY AND TONIGHT. ADDITIONAL ACCUMULATIONS WILL BE AROUND AN INCH WITH THESE TRANSIENT SNOW SHOWERS...BUT ACCUMULATIONS WILL BE SPOTTY AND WILL MOST LIKELY OCCUR IN THE MOUNTAINS. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this snow advisory went out at Feb 25, 4:31 AM PST, 5 hours 30 minutes earlier.
Area forecast discussion, Feb 25, 4:31 AM PST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
431 AM PST SUN FEB 25 2007
.SYNOPSIS...THE PACIFIC NORTHWEST WILL REMAIN UNDER THE INFLUENCE
OF LOW PRESSURE THROUGH MUCH OF THE WEEK. SHOWERY WEATHER IS
EXPECTED WITH TEMPERATURES SEVERAL DEGREES BELOW AVERAGE.
&&
.DISCUSSION...
WE HAVE EXTENDED THE SNOW ADVISORY FOR THE SPOKANE AND COUER
DALENE AREAS FROM 4 AM TO 6AM. SNOW SHOWERS HAVE CONTINUED TO
BUILD BACK TOWARD THE RITZVILLE AREA AND PROPAGATE NORTHEAST
AROUND 30 MPH INTO THE METRO AREA. THE MAJORITY OF ACCUMULATION
HAS BEEN ABOVE 2000 FEET THROUGH THE NIGHT...BUT WEB CAMERAS ARE
BEGINNING TO SHOW SOME MINOR ACCUMULATIONS ALONG I-90 IN THE CITY
WHICH IS GENERALLY A FEW HUNDRED FEET BELOW 2000. ANY ADDITIONAL
ACCUMULATIONS THROUGH THIS MORNING WILL LIKELY BE AN INCH OR
LESS...BUT GIVEN THE TIME OF DAY ADDITIONAL ACCUMULATIONS WILL
HAVE AN IMPACT ON TRAVEL EARLY THIS MORNING. WE ARE STILL BANKING
ON SNOW SHOWER ACTIVITY DECREASING BY 14Z WITH THE PASSAGE OF THE
AXIS OF A SHORTWAVE WHICH LOOKS TO BE JUST WEST OF SPOKANE ON THE
12Z WATER VAPOR IMAGE.
&&
.AVIATION...
SNOW SHOWERS WILL DECREASE THROUGH THE MORNING AT KGEG/KSFF/KCOE
WITH IFR/MVFR CONDITIONS IMPROVING TO VFR NEAR 15-16Z. ELSEWHERE...A
MOIST BOUNDARY LAYER AND LIGHT WINDS HAS RESULTED IN AREAS OF LOW
CLOUDS AND PATCHY FOG OVER THE VALLEYS OF CENTRAL WASHINGTON...SO
KEPT SOME MENTION OF THIS IN THE TAF FOR KEAT/KMWH. ANOTHER SHORT
WAVE WILL MOVE THROUGH THE AREA TODAY INTO TONIGHT FOR CONTINUED
OCCASIONAL SHOWER THREAT. JW
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 39 28 38 26 36 26 / 60 60 60 50 60 50
COEUR DALENE 41 29 38 27 36 25 / 60 60 60 60 60 50
PULLMAN 41 31 39 27 36 29 / 50 60 40 70 40 50
LEWISTON 47 34 45 30 43 31 / 40 50 40 70 40 30
COLVILLE 40 31 37 26 37 25 / 70 60 60 50 60 50
SANDPOINT 39 30 37 27 36 26 / 70 70 60 50 60 50
KELLOGG 39 29 38 28 35 27 / 70 60 60 70 60 50
MOSES LAKE 46 28 44 27 42 25 / 30 40 50 50 50 40
WENATCHEE 39 28 42 27 38 27 / 40 40 50 50 50 40
OMAK 40 26 40 23 37 24 / 50 50 50 50 60 40
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID... SNOW ADVISORY UNTIL 6 AM PST EARLY THIS MORNING ABOVE 2000 FEET
FOR COEUR DALENE AREA.
SNOW ADVISORY UNTIL NOON PST TODAY FOR CENTRAL PANHANDLE
MOUNTAINS...NORTHERN PANHANDLE.
WA...SNOW ADVISORY UNTIL 6 AM PST EARLY THIS MORNING ABOVE 2000 FEET
FOR SPOKANE AREA.
HEAVY SNOW WARNING UNTIL 10 AM PST THIS MORNING FOR NORTHEAST
MOUNTAINS.
&&Hazardous weather outlook, Feb 25, 6:07 AM PST, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
607 AM PST SUN FEB 25 2007
IDZ001-004-WAZ037-261400-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
607 AM PST SUN FEB 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO
AND NORTHEAST WASHINGTON.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
HEAVY SNOW WARNING IN EFFECT UNTIL 10 AM PST THIS MORNING FOR
NORTHEAST MOUNTAINS
SNOW ADVISORY IN EFFECT UNTIL NOON PST TODAY FOR NORTH IDAHO
PANHANDLE...CENTRAL PANHANDLE MOUNTAINS
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEAWSWOTX /WWUS46 KOTX/
.DAY ONE...TODAY AND TONIGHT
A BAND OF MODERATE TO HEAVY SNOW WILL MOVE THROUGH NORTHEAST
WASHINGTON AND NORTHERN IDAHO THIS MORNING. ADDITIONAL
ACCUMULATIONS ARE EXPECTED IN THE SANDPOINT...COLVILLE...AND
KELLOGG AREAS THIS MORNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
UNSETTLED WEATHER WILL PERSIST THROUGH THE END OF THE WEEK AS THE
REGION REMAINS UNDER UPPER LEVEL LOW PRESSURE. TEMPERATURES WILL
REMAIN SEVERAL DEGREES BELOW AVERAGE...MEANING SNOW LEVELS WILL BE
LOWER THAN NORMAL FOR LATE FEBRUARY.
IDZ002-003-026-027-WAZ031>036-038-041>044-261400-
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
ANATONE...PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...
OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...
REPUBLIC...INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...
WINTHROP...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...
WATERVILLE...MANSFIELD
607 AM PST SUN FEB 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
RAIN AND SNOW SHOWERS ARE LIKELY THIS AFTERNOON AND EVENING.
SPOTTY INCH ACCUMULATIONS ARE POSSIBLE WITH THESE SNOW SHOWERS
THIS EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
UNSETTLED WEATHER WILL PERSIST THROUGH THE END OF THE WEEK AS THE
REGION REMAINS UNDER UPPER LEVEL LOW PRESSURE. TEMPERATURES WILL
REMAIN SEVERAL DEGREES BELOW AVERAGE...MEANING SNOW LEVELS WILL BE
LOWER THAN NORMAL FOR LATE FEBRUARY.The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 9:31 PM PST | Heavy Snow Warning | OTX | Douglas, Ferry, Grant, Okanogan, Pend Oreille, Spokane and 1 more | 15 hr |
Nearby
Snow Advisories in Washington, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.